Very Odd Graphical Glitch with KOTOR and Reshade

  • Posts: 1
2 months 2 weeks ago #1 by callipygous
I have used ReShade, SweetFX, and ENB without any problems on other games (like Fallout New Vegas for example) but nothing seems to make it work properly for KOTOR.

My Specs:
GPU: XFX rx580 GTS 8GB
Processor: i5-3750 Quad @ 3.4 ghz
RAM: 8GB DDR4
OS: Windows 10 (which I recently upgraded to)

I ensured that I have the latest drivers and everything.
I am running KOTOR with Flawless Widescreen, at the recommendation of the creator of the Reshade preset I originally wanted to use. I also tried seeing if other Widescreen methods worked, but I get the same results regardless of whichever one I use, or if I am not using them.

I have tried using different versions of Reshade (anything from 3.0 to 1.0) to see if older versions are more compatible, tried using other presets, and even downloading and using older sets of effects, but the result is still the same highly-garbled image, regardless of whether any effects are turned on or off; the problem occurs no matter what if the opengl32.dll file is in my swkotor folder.

This is what it looks like:
Warning: Spoiler! [ Click to expand ]


I have tried running the game in compatibility mode and as an administrator and turning off every graphical effect on my Radeon Settings panel and in-game.

Worth noting is that I *can* use the in-game ReShade menu to try toggling effects. They just..don't fix things whether they are enabled or not, and I have tried enabling and disabling each of them.

Here is my log file data

Any help would be really appreciated. I love the KOTOR games and I was really excited to use this wonderful tool with the program.

Please Log in or Create an account to join the conversation.

  • Posts: 3638
2 months 2 weeks ago #2 by crosire
Have you installed up-to-date graphics card drivers?

And what do you mean by "the problem occurs no matter what if the opengl32.dll file is in my swkotor folder."? ReShade consists of only that DLL, so if you remove it, you remove ReShade. So if this happens without ReShade I don't see how it's a ReShade issue?

Please Log in or Create an account to join the conversation.